Parallelepipedal cubature formulas and perfect splines
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 79-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a8,
author = {A. V. Reztsov},
title = {Parallelepipedal cubature formulas and perfect splines},
journal = {Matemati\v{c}eskie zametki},
pages = {79--87},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a8/}
}
A. V. Reztsov. Parallelepipedal cubature formulas and perfect splines. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 79-87. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a8/